# SDR SWAA2012122710918

- Difficulty date: December 22, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 5,792 hours, 3,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR2013
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTION OF OVERWING EXIT EMERGENCY FLOOR LIGHT STRIP, INCLUDING RED LENSE, IS MISSING (CAPT SIDE).  INSTALLED NEW RED LENS AT OVERWING EMERGENCY EXIT FLOOR PER MM.
